Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 84, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 18, 2011, 5:20 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 5:20 PM CDT (22:20 UTC)
- Expired
- Jul 18, 2011, 6:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI
The radar
The Green Bay radar (KGRB), 40 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 5:59 PM CDT | HAIL 0.75 | 5 Sw New London, WI | |
| Jul 18, 6:05 PM CDT | TSTM WND DMG | 2 Ssw New London, WI | 12 INCH DIAMETER TREE LIMB DOWN COUNTY ROAD W. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3928 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.7
The text
As transmitted, in the capitals the NWS used until 2016.
495
WUUS53 KGRB 182220
SVRGRB
WIC087-115-135-182300-
/O.NEW.KGRB.SV.W.0084.110718T2220Z-110718T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
520 PM CDT MON JUL 18 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
SOUTHEAST SHAWANO COUNTY IN NORTHEAST WISCONSIN...
NORTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 600 PM CDT
* AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTH OF BLACK CREEK
TO 7 MILES SOUTH OF CLINTONVILLE TO 13 MILES WEST OF
CLINTONVILLE...AND MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BLACK CREEK AROUND 540 PM CDT.
NEW LONDON AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRIARTON...SUGAR BUSH...NICHOLS...SYMCO...SEYMOUR...SHIOCTON...
MANAWA...BINGHAMTON...STEPHENSVILLE AND ROYALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4436 8820 4425 8851 4434 8890 4467 8919
4461 8883 4473 8845
TIME...MOT...LOC 2220Z 324DEG 23KT 4461 8847 4451 8873
4459 8900
WIND...HAIL 60MPH 1.00IN
$$
KIECKBUSCH2 follow-up statements
730
WWUS53 KGRB 182235
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
535 PM CDT MON JUL 18 2011
WIC087-115-135-182300-
/O.CON.KGRB.SV.W.0084.000000T0000Z-110718T2300Z/
OUTAGAMIE WI-WAUPACA WI-SHAWANO WI-
535 PM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEAST
SHAWANO...NORTHEASTERN WAUPACA AND OUTAGAMIE COUNTIES UNTIL 600 PM
CDT...
AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF BLACK CREEK TO 6
MILES NORTHEAST OF NEW LONDON TO 11 MILES SOUTHWEST OF
CLINTONVILLE...MOVING SOUTHEAST AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BLACK CREEK AROUND 545 PM CDT.
NEW LONDON AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SEYMOUR...
SHIOCTON...MANAWA...BINGHAMTON...STEPHENSVILLE...ROYALTON...
NORTHPORT...MACKVILLE...HORTONVILLE AND FREEDOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4436 8820 4425 8851 4434 8890 4467 8919
4461 8883 4473 8845
TIME...MOT...LOC 2234Z 324DEG 23KT 4454 8840 4444 8866
4452 8893
WIND...HAIL 60MPH 1.00IN
$$
KIECKBUSCH828
WWUS53 KGRB 182246
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT MON JUL 18 2011
WIC115-182255-
/O.CAN.KGRB.SV.W.0084.000000T0000Z-110718T2300Z/
SHAWANO WI-
546 PM CDT MON JUL 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST SHAWANO COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
SHAWANO COUNTY.
LAT...LON 4458 8840 4436 8820 4425 8851 4434 8890
4467 8919 4461 8883
TIME...MOT...LOC 2245Z 322DEG 33KT 4440 8830 4435 8857
4447 8890
$$
WIC087-135-182300-
/O.CON.KGRB.SV.W.0084.000000T0000Z-110718T2300Z/
OUTAGAMIE WI-WAUPACA WI-
546 PM CDT MON JUL 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAUPACA AND
OUTAGAMIE COUNTIES UNTIL 600 PM CDT...
AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF BLACK CREEK
TO 8 MILES EAST OF NEW LONDON TO 11 MILES NORTHWEST OF NEW
LONDON...MOVING SOUTHEAST AT 40 MPH. THE STRONGEST STORM WAS LOCATED
NEAR SYMCO AND MANAWA...AND WAS LIKELY PRODUCING LARGE HAIL.
SEVERE THUNDERSTORMS WILL BE NEAR...
NEW LONDON AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ROYALTON...
MACKVILLE...FREEDOM...NORTHPORT...HORTONVILLE AND GREENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4458 8840 4436 8820 4425 8851 4434 8890
4467 8919 4461 8883
TIME...MOT...LOC 2245Z 322DEG 33KT 4440 8830 4435 8857
4447 8890
WIND...HAIL 60MPH 1.00IN
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:57 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jul 18, 3:57 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 357 PM CDT MON JUL 18 2011 .SHORT TERM...TONIGHT AND TUESDAY. SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING. SCATTERED THUNDERSTORMS FORM ON WEAK BOUNDARY ACROSS NORTHERN WISCONSIN. SURFACE BASE CAPES OF 4000 TO 5000 J/KG WITH LITTLE CIN AND 0-6KM WIND SHEAR OF 40 TO 45 KNOTS WOULD SUGGEST GOOD POTENTIAL FOR SEVERE WEATHER. AS OF 330 PM...THERE HAVE BEEN SOME STRONGER STORMS BUT NO SIGNIFICANT WINDS REPORTS RECEIVED SO FAR. WILL CONTINUE MENTION/DEPICTION OF SEVERE IN ZONES/GRIDS. THE THUNDERSTORM ACTIVITY SHOULD END LATE THIS AFTERNOON ACROSS THE NORTH AND BY 9 PM THIS EVENING ACROSS THE SOUTH. ATTENTION THEN TURNS TO WEAK FEATURE MOVING ACROSS THE DAKOTAS. THIS SYSTEM COULD BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE SOUTHERN PORTION OF THE FORECAST AREA. AREAS OF FOG WILL DEVELOP ACROSS MUCH OF THE AREA. ON TUESDAY...THERE SHOULD BE A BRIEF BREAK IN THE HUMIDITY ACROSS THE FAR NORTH. HIGHS WILL BE CLOSE TO 90...BUT DEW POINTS ARE EXPECTED TO DROP BACK INTO THE MIDDLE AND HIGH 60S. HEAT INDICES ACROSS THE NORTH SHOULD REMAIN IN THE 90S. ACROSS THE SOUTH... NOT MUCH CHANCE OF LOSING THE HUMIDITY...THEREFORE HEAT INDICES SHOULD BE AROUND 100. WILL LET HEAT ADVISORY EXPIRE AT 7 PM THIS EVENING AND WILL CONTINUE EXCESSIVE HEAT WARNING SINCE HEAT WILL BE BUILDING AGAIN ON WEDNESDAY. .LONG TERM...TUESDAY NIGHT THRU NEXT MONDAY. MAIN FORECAST CONCERNS ARE THE HEAT WAVE AND TIMING POSSIBLE CONVECTION. UPPER RIDGE WILL HANG TOUGH OVER THE CENTRAL US INTO WEDNESDAY...THEN SLOWLY BREAKDOWN LATER THIS WEEK. THIS WILL KEEP THE HOT AND HUMID WEATHER CONDITIONS ACROSS THE AREA THRU AT LEAST SATURDAY. 850MB TEMPS HOVER BETWEEN 20C AND 24C THROUGH SATURDAY...WITH HIGHER HEIGHTS ON WED AND THURS. IF 24C TEMPS ARE REALIZED EITHER DAY...SOME SPOTS COULD MAKE A RUN AT 100 DEGREES ACROSS CENTRAL WI. WILL NOT GO THAT HIGH THIS FORECAST...BUT STILL STAY WITH ABOVE GUIDANCE VALUES IN THE LOWER TO MIDDLE 90S FOR MOST LOCATIONS. AS THE UPPER RIDGE FLATTENS THIS WEEKEND...HEIGHTS WILL FALL AND TEMPS WILL PEAK OUT IN THE UPPER 80S OR LOWER 90S. TEMPS WILL ALSO BE INFLUENCED BY ANY MCS OR SCATTERED CONVECTION DEVELOPS. SPEAKING OF CONVECTION...WILL NOT MAKE ANY MAJOR CHANGES TO THE POPS. STILL HARD TO TIME OUT EACH RIPPLE IN THE RING OF FIRE PATTERN AROUND THE UPPER RIDGE. DECENT SHOT OF CONVECTION TUESDAY NIGHT WITH SHORTWAVE PROGGED TO CROSS NORTHERN WI AND A FRONT LIFTS BACK NORTH AS A WARM FRONT. OTHERWISE...CHANCE FOR STORMS ACROSS THE NORTH ON WED AND WED NIGHT...THEN ACROSS THE ENTIRE AREA THURSDAY NIGHT THRU SATURDAY NIGHT. && .AVIATION...SCATTERED THUNDERSTORMS SHOULD END ACROSS THE NORTH LATE THIS AFTERNOON AND FOR LOCATIONS MAINLY SOUTH OF HIGHWAY 29 EARLY THIS EVENING. SOME OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS TO OVER 30 KNOTS WITH MVFR/IFR CEILINGS AND VISIBILITIES. THERE IS A CHANCE OF THUNDERSTORMS AGAIN OVERNIGHT SOUTH OF A GREEN BAY TO WAUSAU LINE. AREAS OF FOG WITH MVFR/IFR CONDITIONS EXPECTED AT MOST LOCATIONS. AIRPORTS OVER THE FAR NORTH INCLUDING KEGV...KLNL...KRHI MAY SEE LIFR/VLIFR DUE TO LOW CLOUDS AND DENSE FOG. && .GRB WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR WIZ020-030- 031-035>039-045-048-049. HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ005-010>013-018- 019-021-073-074. && ECKBERG/BERSCH
Hazardous weather outlook, Jul 18, 3:58 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 358 PM CDT MON JUL 18 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-192100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 358 PM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LOCALLY HEAVY. HEAT INDICES WILL DROP BELOW 100 DEGREES EARLY THIS EVENING ACROSS CENTRAL AND NORTHEAST WISCONSIN AWAY FROM THE BAY AND LAKE. THIS HEAT CAN BE DANGEROUS FOR PEOPLE WHO EXERT THEMSELVES OUTDOORS... AND POSSIBLY FOR THOSE IN RESIDENCES WITHOUT AIR CONDITIONING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A HAZARDOUS COMBINATION OF HEAT AND HUMIDITY IS LIKELY FOR ALL OR PART OF THE PERIOD FROM TUESDAY THROUGH FRIDAY. HIGH TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S WILL PRODUCE AFTERNOON HEAT INDICES OVER 100 DEGREES ON SOME OR ALL OF THESE DAYS. THOSE RESPONSIBLE FOR CONSTRUCTION CREWS AND LARGE OUTDOOR EVENTS SHOULD MAKE PLANS FOR PROVIDING SHADE...WATER AND PLACES FOR PEOPLE TO COOL OFF. THOSE CARING FOR CHILDREN...THE ELDERLY...AND DISABLED SHOULD ENSURE THEY ARE NOT ENDANGERED BY THE UPCOMING HOT WEATHER. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MID EVENING. LMZ521-522-541>543-192100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 358 PM CDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT PATCHY DENSE FOG CAN BE EXPECTED OVER THE COASTAL WATERS OF LAKE MICHIGAN AS A WARM AND HUMID AIR MOVES OVER THE COLDER WATERS. IN ADDITION TO THE POSSIBLE FOG...SCATTERED THUNDERSTORMS COULD PRODUCE STRONG WINDS EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL WATERS OF LAKE MICHIGAN THROUGH MUCH OF THE WEEK. VERY WARM AND HUMID AIR WILL REMAIN OVER THE COOLER WATERS OF LAKE MICHIGAN. THE FOG IS USUALLY MOST DENSE WHERE THE WATER IS COLDEST AND WHEN WINDS ARE LIGHT. THERE IS A CHANCE OF THUNDERSTORMS FROM TIME TO TIME TUESDAY THROUGH SATURDAY. IT IS TOO EARLY TO DETERMINE WHEN AND WHERE SEVERE WEATHER WOULD OCCUR. ECKBERG/BERSCH
In the hours before
Special weather statement, Jul 18, 3:35 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 335 PM CDT MON JUL 18 2011 WIZ005-010>012-182130- FLORENCE-FOREST-ONEIDA-VILAS- 335 PM CDT MON JUL 18 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN FOREST COUNTY...MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LONG LAKE BY 410 PM CDT... NEWALD BY 420 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Jul 18, 3:37 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT MON JUL 18 2011 WIZ011-013-019-021-073-074-182130- FOREST-LANGLADE-NORTHERN MARINETTE COUNTY-NORTHERN OCONTO COUNTY-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 337 PM CDT MON JUL 18 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME SOUTHEASTERN FOREST COUNTY...MOVING SOUTHEAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LAKEWOOD BY 345 PM CDT... HIGH FALLS RESERVOIR BY 410 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Jul 18, 3:59 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 359 PM CDT MON JUL 18 2011 WIZ020-021-073-074-182200- MENOMINEE-NORTHERN OCONTO COUNTY-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY- 359 PM CDT MON JUL 18 2011 ...STRONG THUNDERSTORM IN NORTHERN OCONTO COUNTY... AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF MOUNTAIN...MOVING SOUTHEAST AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... GILLETT BY 450 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
Special weather statement, Jul 18, 4:17 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 417 PM CDT MON JUL 18 2011 WIZ030-031-035>037-182245- MARATHON-PORTAGE-SHAWANO-WAUPACA-WOOD- 417 PM CDT MON JUL 18 2011 ...THUNDERSTORMS MOVING OVER CENTRAL WISCONSIN... AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 12 MILES WEST OF WAUSAU TO BIRNAMWOOD TO 5 MILES NORTH OF SHAWANO...MOVING SOUTHEAST AT 30 MPH. WINDS GUSTS TO 40 TO 45 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF DOWNPOURS...ARE POSSIBLE WITH A FEW OF THESE STORMS. * THUNDERSTORMS WILL BE NEAR... RIB MOUNTAIN BY 420 PM CDT... WESTON BY 425 PM CDT... WITTENBERG BY 440 PM CDT... SPENCER AND MOSINEE BY 445 PM CDT... BEVENT BY 450 PM CDT... MARSHFIELD BY 505 PM CDT... CLINTONVILLE BY 515 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM CDT. TDH
Special weather statement, Jul 18, 5:03 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 503 PM CDT MON JUL 18 2011 WIZ018-019-030-031-182300- LANGLADE-LINCOLN-MARATHON-SHAWANO- 503 PM CDT MON JUL 18 2011 ...STRONG THUNDERSTORM OVER SOUTHEAST LINCOLN COUNTY... AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF MERRILL...MOVING SOUTHEAST AT 25 MPH. GUSTY WINDS TO 50 MPH...TORRENTIAL RAINFALL ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... WITTENBERG BY 600 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM. TDH
Special weather statement, Jul 18, 5:14 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 514 PM CDT MON JUL 18 2011 WIZ031-037>039-182315- BROWN-OUTAGAMIE-SHAWANO-WAUPACA- 514 PM CDT MON JUL 18 2011 ...SIGNIFICANT WEATHER ADVISORY... AT 509 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CLINTONVILLE...MOVING SOUTHEAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BLACK CREEK BY 530 PM CDT... KAUKAUNA BY 555 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. KIECKBUSCH
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:05 PM CDT | Flash Flood Warning | GRB | Vilas | 3 hr |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 54 min |
| Jul 17, 7:51 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 39 min |
| Jul 17, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oconto | 75 min |
| Jul 17, 8:40 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 50 min |
| Jul 17, 8:49 PM CDT | Special Marine Warning | GRB | 116 min | |
| Jul 17, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto, Shawano | 52 min |
| Jul 17, 9:26 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Shawano, Waupaca | 64 min |
| Jul 17, 9:30 PM CDT | Severe Thunderstorm Warning | GRB | Menominee | 22 min |
| Jul 17, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 65 min |
| Jul 17, 9:48 PM CDT | Special Marine Warning | GRB | 117 min | |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 63 min |
| Jul 17, 10:12 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 54 min |
| Jul 17, 10:24 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc | 66 min |
| Jul 18, 6:57 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 48 min |
| Jul 18, 7:41 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 49 min |
| Jul 18, 8:14 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 46 min |
| Jul 18, 8:19 AM CDT | Severe Thunderstorm Warning | GRB | Waushara | 41 min |
| Jul 18, 8:46 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Winnebago | 59 min |
| Jul 18, 9:03 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 39 min |
| Jul 18, 9:10 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 18, 9:15 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet | 45 min |
| Jul 18, 9:40 AM CDT | Severe Thunderstorm Warning | GRB | Kewaunee, Manitowoc | 38 min |
| Jul 18, 10:43 AM CDT | Severe Thunderstorm Warning | GRB | Door | 23 min |
| Jul 18, 11:05 AM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 50 min |
| Jul 18, 11:36 AM CDT | Special Marine Warning | GRB | 41 min | |
| Jul 18, 2:11 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 49 min |
| Jul 18, 2:27 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 32 min |
| Jul 18, 2:57 PM CDT | Severe Thunderstorm Warning | GRB | Forest | 33 min |
| Jul 18, 5:56 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca, Waushara, Winnebago | 64 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.